MathSciNet Relay Station
MathSciNet bibliographic data
MR1624149 (99b:47035) 47B35 (32A37)
Lee, Young Joo Pluriharmonic symbols of commuting Toeplitz type operators on the weighted Bergman spaces. Canad. Math. Bull. 41 (1998), no. 2, 129–136.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement